| Model Number |
26816 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported the device switches off without alarming.No patient impact or consequences were reported.
Additional Manufacturer Narrative
Additional manufacuring narrative: other text: the returned device was evaluated.No external damage or defects were observed.The unit powered on and off using both battery and ac power.All alarm conditions were audible and visible and the speaker's sound was crisp and clear.The device was power cycled several times and out of 10 power cycles the device failed to boot up properly four times.The device would enter a boot up loop before triggering a watchdog alarm.During internal inspection, the ui board was probed and a component was found to be defective.The device fails to boot up properly all the time due to defective component of the ui board.
Event or Problem Description